i have been prescribed cymbalta,xanax,vistiril,tramadol,zocor and now they have increased my dose of seroquel xr my family the police and cps and the hospital all think i use drugs, i tested positive for pcp which i never in my life had heard of let alone use, my children hate me and i face charges of dwi,and child endangerment because the baby was with me, when we got in the accident. we were both ok, but now my life is a mess and i read that seroquel can give false positives... please someone help ,me or tell me where to start... im not a drug addict, i have bi polar and manic deppression chronic pain and fibromyalgia, I struggle enough to get up in the morning,,, now with no family is it even worth breathing anymore peirod
Don't know if you are a friend of Maso4169, but he is a genius when it comes to meds, and what goes with what, and how it shows up in tests etc. I suggest that you PQ him with your question. He is very kind, and very knowledgeable. Good luck!! I also would go your PRIMARY doc, and tell them that you passed out, what is going on with your meds!!! Good luck, and I hope that his has helped! PS: you are on an awful lot of the same family of meds. That could be a problem. Are they all prescribed by the same doc?
MsFino gave you good advice! You should notify your Dr that you passed out at the wheel and have him look at all of your meds. Driving while under the influence of prescription meds is just as dangerous as driving while drunk! You do take a lot of medications that can cause drowsiness and mixing them together can increase the effect of drowsiness. Vistaril, in particular, can cause profound drowsiness and is often used to potentiate other drugs (like your Tramadol-vistaril will potentiate or make stronger, the effects of tramadol) Vistaril is often given for pre-operation anxiety, and often in combination with drugs like Demerol and morphine to potentiate the pain relieving and relaxing properties of the opioid. If you are then adding Xanax on top of that it is no wonder you passed out! Start by going to your Dr and let him look at all of your meds. You should not drive for several hours after taking xanax, vistaril or tramadol. The increase in your Seroquel can also cause drowsiness and decreased mental alertness. Seroquel can also cause your blood pressure to drop which can cause you to pass out, especially if you stand up quickly or if you were to reach down to the floor in the car then straighten up quickly. I'm sure your children dont hate you. They just had a bad fright and think of what might have happened. They entrusted their most precious little bundle to you and they may not understand your use of medications. Give them time and hopefully they will come around once their fright has worn off. Please go see your Dr. there could be medications that you could change to that cause less effects on your mental alertness. By all means, dont get behind the wheel after taking medications that cause drowsiness. They will say on the bottle that they can cause drowsiness and warn not to drive or operate machinery while taking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2012 • 5 answers
Posted 14 May 2012 • 6 answers
Posted 11 Jul 2013 • 2 answers
Take 120mgcymbalta & seroquel300XR for 8 mth been anxious all week, can seroquel dose be increased??
Posted 6 Apr 2014 • 1 answer
Posted 9 Apr 2016 • 2 answers